MathSciNet Relay Station
MathSciNet bibliographic data
MR614314 81D25 (22E46 32M15 46E20)
Patton, C. M. On representations in cohomology over pseudo-Hermitian symmetric spaces. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 1, 63–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement